×

zbMATH — the first resource for mathematics

The reduced measure algebra and a \(K_ 1-\)space which is not \(K_ 0\). (English) Zbl 0498.54017

MSC:
54C20 Extension of maps
54C35 Function spaces in general topology
54D35 Extensions of spaces (compactifications, supercompactifications, completions, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Borges, C., On stratifiable spaces, Pacific J. math., 17, 1-25, (1966) · Zbl 0175.19802
[2] Ceder, J., Some generalizations of metric spaces, Pacific J. math., 11, 105-125, (1961) · Zbl 0103.39101
[3] van Douwen, E.K., Simultaneous extension of continuous functions, () · Zbl 0309.54013
[4] van Douwen, E.K., Simultaneous linear extension of continuous functions, Gen. topology appl., 5, 297-319, (1975) · Zbl 0309.54013
[5] Douwen, E.K., Density of compactifications, (), 97-110
[6] E.K. van Douwen, Nonsuperoompactness and the reduced measure algebra, to appear. · Zbl 0437.54014
[7] van Douwen, E.K.; Lutzer, D.J.; Przymusiński, T.C., Some extensions of the tietze-Urysohn theorem, Amer. math. monthly, 84, 435-441, (1977) · Zbl 0398.54008
[8] van Douwen, E.K.; Tall, F.D.; Weiss, W.A.R., Nometrizable hereditary lindelof spaces with point countable bases from CH, Proc. amer. math. soc., 64, 139-145, (1977) · Zbl 0356.54020
[9] Dugundji, J., An extension of Tietze’s theorem, Pacific J. math., 1, 353-367, (1951) · Zbl 0043.38105
[10] Gillman, L.; Jerison, M., Rings of continuous functions, (1960), Van Nostrand Princeton · Zbl 0093.30001
[11] de Groot, J., Supercompactness and superextensions, (), 89-90, Berlin · Zbl 0191.21202
[12] Hajnal, A.; Juhász, I., Discrete subspaces of topological spaces, Indag. math., 29, 343-356, (1967) · Zbl 0163.17204
[13] Heath, R.; Lutzer, D.J., Dugundji extension theorems for linearly ordered spaces, Pacific J. math., 55, 419-425, (1974) · Zbl 0302.54017
[14] Heath, R.; Lutzer, D.J.; Zenor, P., Monotonically normal spaces, Trans. amer. math. soc., 178, 481-493, (1973) · Zbl 0269.54009
[15] Kunen, K., Luzin spaces, Topology proc., 1, 191-199, (1976) · Zbl 0389.54004
[16] Kunen, K.; van Mill, J.; Mills, C.F., On nowhere dense closed P-sets, Proc. amer. math. soc., 78, 119-123, (1980) · Zbl 0434.54015
[17] Lutzer, D.J., Ordered topological spaces, () · Zbl 0472.54020
[18] van Mill, J., Extenders from βX - X to βX, Bull. L acad. Pol. sci., 27, 117-121, (1979) · Zbl 0406.54006
[19] van Mill, J., Not every K1-embedded subspace is K0-embedded, Canad. J. math., 31, 818-823, (1979) · Zbl 0396.54004
[20] van Mill, J.; Mills, C.P., A boojum and other snarks, Proc. kon. ned. akad. wet., A 83, 419-424, (1980) · Zbl 0475.54027
[21] Tall, F.D., The density topology, Pacific J. math., 62, 275-284, (1976) · Zbl 0305.54039
[22] Verbeek, A., Superextensions of topological spaces, Math. centre tract, 41, (1972), Amsterdam · Zbl 0256.54014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.